Pranay Goswami

Assistant Professor

PhD in Mathematics (University of Rajasthan, Jaipur

Expand All
Collapse All

Affiliation

School of Liberal Studies

Ambedkar University Delhi

Kashmere Gate Campus

Email: pranay@aud.ac.in, pranaygoswami83@gmail.com

Education & Research

Dr. Pranay Goswami obtained his Bachelors of Science and Masters of Science in Mathematics from University of Rajasthan in 2003 and 2005, respectively. He completed his Doctoral degree from University of Rajasthan in 2011. His doctoral thesis was "A Study of Certain New Aspects of Fractional Differ-Integral Equations and Geometric Function Theory". His area of interest also includes fractional differential and integral equations, univalent functions, mathematical modelling.

Past Employment

Before joining Ambedkar University Delhi in 2012,Dr. Pranay Goswami was a senior lecturer in AMITY University Rajasthan.

Publications

  1. BS Alkahtani, P Goswami, OJ Algahtani, Adomian decomposition method for n-dimensional diffusion model in fractal heat transfer, Journal of Nonlinear Science and Applications, 9(5) (2016), 2982-2985.(Impact Factor 1.176)
  2. Rubayyi Alqahtani,  Pranay Goswami, Solutions of fractional differential equations by Sumudu transform and variational iteration method, Journal of Nonlinear Science and Applications, 9(4) (2016), 1944-1951.(Impact Factor 1.176)
  3. Abdullah Aljouiee, Pranay Goswami, Coefficients Estimates of the Class of Biunivalent Functions, Journal of Function Spaces, Volume 2016, Article ID 3454763, 4 pages. .(Impact Factor 0.426)
  4. On the Solution of Local Fractional Differential Equations Using Local Fractional Laplace Variational Iteration Method, Mathematical Problem in Engineering, Volume 2016, Article ID 9672314, 6 pages. .(Impact Factor 0.644)
  5. Badr S Alkahtani, Vartika Gulati, Pranay Goswami, On the Solution of Generalized Space Time Fractional Telegraph Equation, Mathematical Problems in Engineering, Volume 2015 (2015), Article ID 861073, 7 pages  .(Impact Factor 0.644)

For complete list of publication please go to

https://scholar.google.co.in/citations?hl=en&user=2t_F1_sAAAAJ&sortby=pubdate

Book Chapters

  1. Fethi Bin Muhammad Belgacem, Vartika Gulati, Pranay Goswami, Abdullah Aljoujiee, A treatment of generalized fractional differential equations:Sumudu transform, series expansion solutions, and applications, in Fractional Dynamics,TBottom  Degruyter Open,  2015, pp. 369-379.
  2. T Bulboac?, NE Cho, P Goswami , Differential Superordinations and Sandwich-Type Results, in Current Topics in Pure and Computational Complex Analysis, Part of the series Trends in Mathematics, Springer India 2014,  pp 109-146

International/National Conference/Wokshop/Training Program Attended:

  1. Extensions of some generalized conditions for starlikeness and convexity at the International Conference on Mathematics And Applications at the University College of Engineering and Technology, Villupuram, December 2014.
  2.  Estimate For Initial Maclaurin Coefficients Of Bi-Univalent Functions Defined By Convolution at the international conference ICSFA-2013 at MNIT, Jaipur, December 2013.
  3. 91th Orientation Program, Academic Staff College, University of Rajasthan , Jaipur from January 12th 2015 to February 7th , 2015
     

Professionl Activities/Awards